# SDR DALA2019071504261

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y512 BETWEEN FR 12 TO FR 16 AT FWD GALLEY AREA (1 EA) (SSI 531189). REPLACED FLOORBEAM +Y512 LOC BTW FR 12 TO FR 16 AT FWD GALLEY AREA ASPER SRM 51-72-11 AND DRAWING D53110984.
